# SDR DLM88050538

- Difficulty date: September 11, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 32,724 hours, 24,964 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Aft
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

RIGHT AFTER T/O AFT LAVATORIES SMOKE DETECTORIES WENT OFF WITH  WHITE HAZY SMOKE IN THE AFT CABIN AND ODD SMELL.  FOUND APU INLET WET WITH OIL FROM INTERNAL LEAK.  REPLACED SAME AND PERFORMED DUCT BURNOUT.
